MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) PULSAR II GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) PULSAR II GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PS100-102
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacture representative (rep) regarding a generator and a hand piece being used for a pacemaker change.It was reported that during the procedure, there was an interference with icd.The site changed the handpiece to surgical knife and the handpiece was discarded after the surgery.The cause or potential contributing factors of the event were not determined.

Brand Name
PULSAR II GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key10555429
Report Number1226420-2020-00111
Device Sequence Number17028935
Product Code GEI
UDI-Device Identifier00643169467354
UDI-Public00643169467354
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K102029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS100-102
Device Catalogue NumberPS100-102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1